Skip to content
SUQQ
PE Head Congestion + Pain Relief Caplets Ibuprofen Phenylephrine HCl, 20 Count
1 / 7 Hover to zoom

Sudafed

PE Head Congestion + Pain Relief Caplets Ibuprofen Phenylephrine HCl, 20 Count

SKU: Z63B7528ABE2C18B00F2AZ

4.9(11)
550+ sold
AED 82.26

Inclusive of VAT

Hurry — only 1 left in stock!

1

Coupons & Offers

SUQQ GOGet it by Thu, Oct 1

Deliver to Dubai ·

14-day returns — free & easy

Sold by

StartUP

Visit Store

Why with SUQQ

  • Secure payment
  • Verified sellers
  • Fast UAE delivery

Payment options

VISAVisaMastercardCOD

WHO TO USE: Do not take more than directed Adults and children 12 years of age and over: Take 1 caplet every 4 hours while symptoms persist Do not use more than 6 caplets in any 24-hour period unless directed by a doctor Children under 12 years of age: Do not use because this product contains too much medication for children under this age Other information Store between 20-25°C (68-77°F). Avoid excessive heat above 40°C (104°F). Read all warnings and directions before use. Keep carton. Do not use if blister unit is torn or broken Questions or comments? call 1-888-217-2117 (toll-free) or 215-273-8755 (collect) Special Feature: non_drowsy Ingredients: Active ingredients (in each caplet) Ibuprofen 200 mg (NSAID)*Phenylephrine HCl 10 mg *nonsteroidal anti-inflammatory drugPurposesPain reliever/fever reducerNasal decongestantInactive ingredients colloidal silicon dioxide, croscarmellose sodium, lactose monohydrate,magnesium stearate, microcrystalline cellulose, polyethylene glycol, polyvinyl alcohol, pregelatinizedstarch, stearic acid, talc, titanium dioxide • 20-count of Sudafed PE Non-Drowsy Head Congestion + Pain Relief Caplets for effective nasal congestion relief and nasal swelling relief, now coupled with the powerful pain relief of ibuprofen • From the pharmacist recommended brand among oral OTC decongestants, it provides non-drowsy relief from head congestion and pain symptoms caused by head colds • Each coated caplet contains 200 milligrams of ibuprofen, the doctor-recommended pain reliever, to help reduce fever while also helping to alleviate headache and minor body aches and pains • Each coated caplet also contains 10 milligrams of phenylephrine HCl nasal decongestant to relieve sinus pressure and nasal congestion by helping to reduce nasal passage swelling and temporarily restoring freer breathing through the nose • This decongestant medicine can be used by adults and children 12 years and older and provides nasal congestion relief with the pain-relieving benefits of ibuprofen

Frequently bought together

PE Head Congestion + Pain Relief Caplets Ibuprofen Phenylephrine HCl, 20 Count

AED 82.26

Medicated Cooling Pads

AED 45.54

Super Collagen Type 1 And 3 6600 Mg Dietary Supplement Powder - Berry Lemon

AED 96.65

Total for 3 items

AED 224.45

More from Sudafed

Similar items

You May Also Like

AED 82.26